# SDR VNAA202404070006

- Difficulty date: April 7, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N955
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15376
- Aircraft time: 17,002 hours, 12,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA69030000N45940
- Part serial: 15376
- Condition: Corroded
- Location: Bs 350 Rbl 9
- Part time: 17,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 9.0 FS 350.00 HAS AN AREA OF CORROSION.   REMOVED AND INSTALLED NEW SEAT TRACK P/N BA690-30000N459402 IAW CRJ-900-AMM-53-00-49-400-801-A12
